Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

does accutane help for even mild acne like whiteheads and small blackheads, and if so how long does it take??and does accutane shrink your pores??

Share this post


Link to post
Share on other sites

does accutane help for even mild acne like whiteheads and small blackheads, and if so how long does it take??and does accutane shrink your pores??

tane can for some time make your acne worse and you will scar some as well during the course and really most derms/docs only give it to people with moderate to severe, and the moderate people I would guess would have to have a long hisory of acne/skin problems before being given it. I think there are better things for you to try first. Too many people on here put too much emphasis on tane first....

Share this post


Link to post
Share on other sites

what about small doses like 20 mg/day???i read sumwhere that small doses help cure mild cases of acne idk

hmm still putting to much emphasis on tane, makes me wonder why i bothered replying :naughty: . There are other answers. I only went on tane because i had severe cystic acne and have had bad acne for over 10 years,well it progressively got worse, people who have been on tane still have some acne afterwards its just much less severe. If you go on tane and end up with cystic or more severe acne in some form then you only have yourself to blame (+ you will scar) as your acne is only mild now. Please talk to your doc and stop convincing yourself that tane is the first and only answer.

lower courses are usually given to people who have a history of acne coming back after a tane course, in order primarily to stop it coming back, and usually lower courses such as those are prescribed for much longer periods of time, and thats according to my derm who is one of the best, in London anyway. Please go see a doc/derm a get a professional opinion. You have obviously read to many threads on here from people with REAL acne problems who have had success with tane....

Share this post


Link to post
Share on other sites

If you go on tane and end up with cystic or more severe acne in some form then you only have yourself to blame (+ you will scar) as your acne is only mild now. Please talk to your doc and stop convincing yourself that tane is the first and only answer.

I'm going to call BS on this. I know of zero instances where accutane actually made a patients acne worse. As for scars, Accutane does not cause scarring. Accutane can cause a breakout and you may scar as a result of the acne. The drug itself does not cause any scarring. Only acne does. Yes, for some people Accutane is the only answer. People that are tired of using topicals and who suffer emotionally. Acne is not a life threatening disease. Nodular/cystic acne is not a life threatening disease. Therefore, I believe if one's acne (beit mild or cystic) causes them emotional problems, then they are entitled to Accutane. Those with cystic acne are not the only one's who deserve to be cured from this disease.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×